BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Direct products satisfying the ascending chain condition for submodules with bounded number of generators

Participants in the publication
Antunes Simões, Maria Elisa (Author)
Dep. Matemática
Smith, Patrick F. (Author)

Scope
International

Refereeing
Yes

Date of Publication
1995

Where published
COMMUNICATIONS IN ALGEBRA

Publication Identifiers
ISSN - 0092-7872

Volume
23
Number
9

Starting page
3525
Last page
3540

Document Identifiers
DOI - https://doi.org/10.1080/00927879508825413


Export

APA
Antunes Simões, Maria Elisa, Smith, Patrick F., (1995). Direct products satisfying the ascending chain condition for submodules with bounded number of generators. COMMUNICATIONS IN ALGEBRA, 23, 3525-3540. ISSN 0092-7872. eISSN .

IEEE
Antunes Simões, Maria Elisa, Smith, Patrick F., "Direct products satisfying the ascending chain condition for submodules with bounded number of generators" in COMMUNICATIONS IN ALGEBRA, vol. 23, pp. 3525-3540, 1995. 10.1080/00927879508825413

BIBTEX
@article{1873, author = {Antunes Simões, Maria Elisa and Smith, Patrick F.}, title = {Direct products satisfying the ascending chain condition for submodules with bounded number of generators}, journal = {COMMUNICATIONS IN ALGEBRA}, year = 1995, pages = {3525-3540}, volume = 23 }